Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 14737, 11 pages
http://dx.doi.org/10.1155/2007/14737
Research Article

Statistical Convergence of Double Sequences on Probabilistic Normed Spaces

Department of Mathematics, Faculty of Arts and Sciences, Sinop University, Sinop 57000, Turkey

Received 7 November 2006; Accepted 26 April 2007

Academic Editor: Rodica D. Costin

Copyright © 2007 S. Karakus and K. Demırcı. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Karakus and K. Demırcı, “Statistical Convergence of Double Sequences on Probabilistic Normed Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 14737, 11 pages, 2007. doi:10.1155/2007/14737